Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 9 found articles
 
 
  Pricing VIX options in a 3/2 plus jumps model
 
 
Title: Pricing VIX options in a 3/2 plus jumps model
Author: Tan, Xiao-yu
Wang, Cheng-xiang
Huang, Wen-li
Li, Sheng-hong
Appeared in: Applied mathematics. Series B
Paging: Volume 33 (2018) nr. 3 pages 323-334
Year: 2018
Contents:
Publisher: Editorial Committee of Applied Mathematics - A Journal of Chinese Universities, Hangzhou
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 9 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands